Systèmes hyperboliques non linéaires
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1981-1982), Talk no. 18, 12 p.
@article{SEDP_1981-1982____A17_0,
     author = {Tartar, L.},
     title = {Syst\`emes hyperboliques non lin\'eaires},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:18},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1981-1982},
     zbl = {0488.35055},
     mrnumber = {671615},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_1981-1982____A17_0/}
}
TY  - JOUR
AU  - Tartar, L.
TI  - Systèmes hyperboliques non linéaires
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:18
PY  - 1981-1982
DA  - 1981-1982///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1981-1982____A17_0/
UR  - https://zbmath.org/?q=an%3A0488.35055
UR  - https://www.ams.org/mathscinet-getitem?mr=671615
LA  - fr
ID  - SEDP_1981-1982____A17_0
ER  - 
%0 Journal Article
%A Tartar, L.
%T Systèmes hyperboliques non linéaires
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:18
%D 1981-1982
%I Ecole Polytechnique, Centre de Mathématiques
%G fr
%F SEDP_1981-1982____A17_0
Tartar, L. Systèmes hyperboliques non linéaires. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1981-1982), Talk no. 18, 12 p. http://archive.numdam.org/item/SEDP_1981-1982____A17_0/

[1] R.J. Di Perna: Convergence of approximate solutions to conservation laws. A paraître. | Zbl

[2] J. Glimm: Solutions in the large for non linear hyperbolic systems of equations. Comm. Pure Appl. Math. 18 (1965) p. 697-715. | MR | Zbl

[3] P.D. Lax: Hyperbolic systems of conservation laws. Comm. Pure Appl. Math. 10 (1957) p. 537-566. | MR | Zbl

[4] P.D. Lax: Shock waves and entropy; contributions to non linear functional analysis. Ed. Zarantonello, Academic Press (1971) p. 603-634. | MR | Zbl

[5] L. Tartar: Equations hyperboliques non linéaires. Séminaire Goulaouic-Schwartz 1977-78, n° XVIII. | Numdam | MR | Zbl

[6] L. Tartar: Compensated compactness and applications to partial differential equations, Research notes in mathematics, Non linear analysis and mechanics: Heriot Watt symposium, vol. 4, ed. Knops, Pitman 1979, p. 136-212. | MR | Zbl